Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Unprotected sex, ejaculated inside vagina. Taken plan b, spotting, blood clots in urine. Normal side effect of plan b?

Hello, a friend of mine is having a freak out because yesterday, her boyfriend ejaculated inside her, and they were not using proper protection. She took Plan B and is experiencing spotting and clotting in her urine . Is this a normal side effect of Plan B? Also, how long does it take for Plan B to work, what are signs that it is working?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

The spotting she is having could be due to post-coital tear or could be a side effect of the emergency pill, as that can cause menstrual irregularities.
The plan B to be taken within 72 hours of the act. Earlier you took the pill, the possibility of protection will be more.
Experiencing symptoms like bloating sensation of the abdomen, breast tenderness etc can indicate the effectiveness. But exact evidence is absence of pregnancy and resuming normal menstrual flow.
For more details:http://srsree.blogspot.in/2012/08/emergency-contraceptive-pill-short-term.html

Take care.

Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor